Alert archive / Arizona / Wind Advisories in 2006

Wind Advisory 3, NWS Tucson, AZ

March 10, 2006

NWS Tucson, AZ issued this wind advisory at Mar 10, 2006, 3:21 PM MST. It took effect at Mar 11, 2006, 3:53 AM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2006, 3:21 PM MST (22:21 UTC)
In effect from
Mar 11, 2006, 3:53 AM MST
Expired
Mar 11, 2006, 8:00 PM MST
In force
16 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS75 KTWC 102221
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
321 PM MST FRI MAR 10 2006

...STRONG GUSTY WINDS WILL CONTINUE TO IMPACT SOUTHEAST ARIZONA
TODAY AND AGAIN TOMORROW...

.A STRONG LOW PRESSURE SYSTEM SLIDING DOWN THE WEST COAST WILL
CONTINUE TO BRING STRONG GUSTY WINDS TO SOUTHEAST ARIZONA THIS
EVENING AND AGAIN TOMORROW. WIND SPEEDS ARE EXPECTED TO REMAIN
ELEVATED THROUGH THIS EVENING ACROSS GREENLEE...GRAHAM AND COCHISE
COUNTIES. WINDS WILL BE STRONGEST TOMORROW IN COCHISE...SANTA
CRUZ...EASTERN AND CENTRAL PIMA COUNTIES.

AZZ035-110200-
/O.NEW.KTWC.WI.Y.0003.060311T1700Z-060312T0300Z/
/O.CON.KTWC.WI.Y.0002.000000T0000Z-060311T0200Z/
COCHISE COUNTY-
321 PM MST FRI MAR 10 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

WINDS THIS EVENING WILL CONTINUE TO REMAIN ELEVATED WITH WEST
WINDS 25 TO 35 MPH AND GUSTS UP TO 40 MPH. WIND SPEEDS WILL DIE
DOWN SLIGHTLY OVERNIGHT TONIGHT...BUT WILL PICK BACK UP AGAIN
TOMORROW MORNING. WINDS TOMORROW WILL ONCE AGAIN BE FROM THE WEST
AT 25 TO 35 MPH WITH GUSTS NEAR 45 MPH.  

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WIND SPEEDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$

AZZ032>034-110630-
/O.NEW.KTWC.WI.Y.0003.060311T1700Z-060312T0300Z/
TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-
321 PM MST FRI MAR 10 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. 

STRONG AND GUSTY WINDS ARE EXPECTED TO PICK UP TOMORROW MORNING
AND CONTINUE THROUGH THE EVENING. WEST WINDS OF 25 TO 35 MPH WITH
GUSTS NEAR 45 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$

AZZ019-030-110200-
/O.CON.KTWC.WI.Y.0002.000000T0000Z-060311T0200Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
321 PM MST FRI MAR 10 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

STRONG WEST WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS.
WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 50 MPH ARE OCCURRING AND
WILL CONTINUE.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WIND SPEEDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
5 follow-up statements
000
WWUS75 KTWC 110207
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
707 PM MST FRI MAR 10 2006

...STRONG GUSTY WINDS ARE EXPECTED TO IMPACT SOUTHEAST ARIZONA
SATURDAY...

.A STRONG LOW PRESSURE SYSTEM SLIDING DOWN THE WEST COAST WILL
ONCE AGAIN BRING STRONG GUSTY WINDS TO SOUTHEAST ARIZONA ON
SATURDAY. WIND SPEEDS ARE EXPECTED TO RISE TO 25 TO 35 MPH WITH
GUSTS TO 40 MPH SATURDAY MORNING ACROSS CENTRAL AND EASTERN
PIMA...SANTA CRUZ AND COCHISE COUNTIES.

AZZ035-111100-
/O.CAN.KTWC.WI.Y.0002.000000T0000Z-060311T0200Z/
/O.CON.KTWC.WI.Y.0003.060311T1700Z-060312T0300Z/
COCHISE COUNTY-
707 PM MST FRI MAR 10 2006

...WIND ADVISORY IS CANCELLED...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WIND
ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM
MST SATURDAY. 

WINDS HAVE BEGUN TO DECREASE THIS EVENING WITH THE BISBEE-DOUGLAS
AIRPORT REPORTING 20 MPH SUSTAINED WINDS... DOWN FROM OVER 30 MPH
EARLIER TODAY. THE WINDS WILL CONTINUE TO LOWER OVERNIGHT... BUT
REMAIN AT OR ABOVE 10 MPH. BY MID-MORNING HOWEVER... THE WINDS
WILL ONCE AGAIN INCREASE FROM THE WEST-SOUTHWEST INTO THE 25 TO 35
MPH RANGE.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$

AZZ019-030-110315-
/O.CAN.KTWC.WI.Y.0002.000000T0000Z-060311T0200Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
707 PM MST FRI MAR 10 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE BEGUN TO DECREASE THIS EVENING WITH THE SAFFORD AIRPORT
REPORTING 21 MPH SUSTAINED WINDS... DOWN FROM OVER 30 MPH EARLIER
TODAY. THE WINDS WILL CONTINUE TO LOWER OVERNIGHT... BUT REMAIN AT
OR ABOVE 10 MPH.

$$

AZZ032>034-111100-
/O.CON.KTWC.WI.Y.0003.060311T1700Z-060312T0300Z/
TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-
707 PM MST FRI MAR 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SATURDAY. 

STRONG AND GUSTY WINDS ARE EXPECTED TO PICK UP TOMORROW MORNING
AND CONTINUE THROUGH THE EVENING. WEST WINDS OF 25 TO 35 MPH WITH
GUSTS NEAR 45 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$

EVANS
000
WWUS75 KTWC 111053
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
353 AM MST SAT MAR 11 2006

...STRONG GUSTY WINDS ARE EXPECTED TO IMPACT SOUTHEAST ARIZONA
SATURDAY...

.A STRONG LOW PRESSURE SYSTEM SLIDING DOWN THE WEST COAST WILL
ONCE AGAIN BRING STRONG GUSTY WINDS TO SOUTHEAST ARIZONA ON
SATURDAY. WIND SPEEDS ARE EXPECTED TO RISE TO 25 TO 35 MPH WITH
GUSTS TO 40 MPH SATURDAY MORNING ACROSS CENTRAL AND EASTERN
PIMA...SANTA CRUZ AND COCHISE COUNTIES.

AZZ031-112100-
/O.EXA.KTWC.WI.Y.0003.060311T1700Z-060312T0300Z/
WESTERN PIMA COUNTY-
353 AM MST SAT MAR 11 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING. 

STRONG AND GUSTY WINDS WILL PICK UP THIS MORNING AND CONTINUE
THROUGH THE EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
NEAR 45 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$

AZZ032>035-112100-
/O.CON.KTWC.WI.Y.0003.060311T1700Z-060312T0300Z/
TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-COCHISE COUNTY-
353 AM MST SAT MAR 11 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
MST THIS EVENING. 

STRONG AND GUSTY WINDS WILL PICK UP THIS MORNING AND CONTINUE
THROUGH THE EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
NEAR 45 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
000 
WWUS75 KTWC 111955
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1255 PM MST SAT MAR 11 2006

...STRONG GUSTY WINDS WILL IMPACT SOUTHEAST ARIZONA TODAY...

.A STRONG LOW PRESSURE SYSTEM SLIDING DOWN THE WEST COAST WILL
ONCE AGAIN BRING STRONG GUSTY WINDS TO SOUTHEAST ARIZONA TODAY.
WIND SPEEDS ARE EXPECTED TO RISE TO 25 TO 35 MPH WITH GUSTS TO 40
MPH ACROSS CENTRAL AND EASTERN PIMA...SANTA CRUZ AND COCHISE
COUNTIES.

AZZ031>035-120300-
/O.CON.KTWC.WI.Y.0003.000000T0000Z-060312T0300Z/
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
1255 PM MST SAT MAR 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

STRONG AND GUSTY WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON
AND THROUGH THE EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH
GUSTS TO NEAR 40 MPH ARE CURRENTLY BEING OBSERVED WITH WINDS
EXPECTED TO INCREASE INTO THE 25 TO 35 MPH RANGE WITH GUSTS NEAR
45 MPH LATER THIS AFTERNOON AND INTO THE EVENING.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
TO OCCUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
000 
WWUS75 KTWC 112241
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
341 PM MST SAT MAR 11 2006

...STRONG GUSTY WINDS WILL IMPACT SOUTHEAST ARIZONA THIS AFTERNOON
AND EVENING...

.A STRONG LOW PRESSURE SYSTEM SLIDING DOWN THE WEST COAST WILL
CONTINUE TO BRING STRONG GUSTY WINDS TO SOUTHEAST ARIZONA THIS
AFTERNOON AND EVENING. WIND SPEEDS ARE EXPECTED TO RISE TO 30 TO
40 MPH WITH GUSTS TO NEAR 50 MPH ACROSS PORTIONS OF CENTRAL AND
EASTERN PIMA...SANTA CRUZ AND COCHISE COUNTIES.

AZZ031>035-120300-
/O.CON.KTWC.WI.Y.0003.000000T0000Z-060312T0300Z/
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
341 PM MST SAT MAR 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

STRONG AND GUSTY WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON
AND THROUGH THE EVENING. SOUTHWEST WINDS OF 20 TO 35 MPH WITH
GUSTS TO NEAR 45 MPH ARE CURRENTLY BEING OBSERVED WITH WINDS
EXPECTED TO INCREASE INTO THE 30 TO 40 MPH RANGE WITH GUSTS NEAR
50 MPH LATER THIS AFTERNOON AND INTO THE EVENING.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
TO OCCUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES.

MOTORISTS TRAVELING ALONG INTERSTATES 10 AND 19...ESPECIALLY SOUTH
AND EAST OF TUCSON...SHOULD USE CAUTION WHEN TRAVELING THIS EVENING
SINCE BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN A MILE IN
SOME LOCATIONS. MOTORISTS SHOULD INCREASE FOLLOWING DISTANCES TO
AVOID ACCIDENTS SHOULD TRAFFIC AHEAD OF YOU SUDDENLY STOP.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
000 
WWUS75 KTWC 120309
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
809 PM MST SAT MAR 11 2006

...WIND ADVISORY HAS EXPIRED...


AZZ031>035-120415-
/O.EXP.KTWC.WI.Y.0003.000000T0000Z-060312T0300Z/
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
809 PM MST SAT MAR 11 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY FOR PIMA...SANTA CRUZ AND COCHISE COUNTIES HAS
BEEN ALLOWED TO EXPIRE AT 800 PM MST.

THE STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS WHICH PRODUCED
LOCALIZED BLOWING DUST ACROSS SOUTHEAST ARIZONA EARLIER TODAY
CONTINUES TO DIMINISH DURING THE EVENING HOURS. THUS...THE WIND
ADVISORY FOR PIMA...SANTA CRUZ AND COCHISE COUNTIES HAS BEEN
ALLOWED TO EXPIRE AT 800 PM MST. SOME LOCATIONS WILL STILL
EXPERIENCE BREEZY SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH FOR THE 
NEXT COUPLE OF HOURS BEFORE TAPERING OFF EVEN MORE AFTER MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 10, 3:05 PM MST, 16 minutes earlier.

Area forecast discussion, Mar 10, 3:05 PM MST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
305 PM MST FRI MAR 10 2006

.SYNOPSIS...A STRONG AND COLD PACIFIC STORM SYSTEM WILL CONTINUE TO
DIP FURTHER SOUTH ALONG THE WEST COAST AND INTO SOUTHERN ARIZONA BY
SATURDAY AFTERNOON. THIS SYSTEM WILL BRING STRONG GUSTY WINDS TODAY
AND SATURDAY...FOLLOWED BY SIGNIFICANT VALLEY RAIN AND MOUNTAIN SNOW
BY SATURDAY NIGHT. SNOW LEVELS WILL ALSO DROP UNUSUALLY LOW AS
TEMPERATURES FALL UP TO 15 DEGREES BELOW NORMAL. A WARMING TREND CAN
THEN BE EXPECTED BY NEXT WEEK AS HIGH PRESSURE REBUILDS OVER THE
AREA.

&&

.DISCUSSION...WATER VAPOR IMAGERY SHOWS THE MASSIVE UPPER LOW
COVERING MUCH OF THE WESTERN STATES WITH THE CENTER OF THE LOW JUST
OFF THE PACIFIC NORTHWEST. EMBEDDED IMPULSES OF ENERGY SWINGING
AROUND THE BOTTOM OF THE LOW OVER THE GREAT BASIN AND AREAS FURTHER
SOUTH. RADARS HAVE BEEN DETECTING ISOLATED TO SCATTERED SHOWERS AND
A FEW THUNDERSTORMS DURING THE DAY. CURRENTLY RADARS ARE DETECTING A
BATCH OF SHOWERS THAT EXTEND FROM THE TOHONO OODHAM NATION ACROSS
NORTHERN PIMA COUNTY AND INTO WESTERN GRAHAM COUNTY.

WINDS CONTINUE TO BLOW THIS AFTERNOON AND THE WIND ADVISORY FOR THIS
EVENING FOR EASTERN ZONES OF NORTHERN GREENLEE...GRAHAM AND COCHISE
COUNTIES LOOKS GOOD AND WILL REMAIN IN EFFECT UNTIL 7 PM MST.
DECIDED TO GO WITH A WIND ADVISORY FOR SATURDAY FROM 10 AM MST
THROUGH 8 PM MST SATURDAY FOR ZONES 32...33 (CENTRAL AND EASTERN
PIMA)...ZONE 34 (SANTA CRUZ)...

AS STATED IN PREVIOUS DISCUSSIONS FOR THE PAST COUPLE OF DAYS...
CONDITIONS WILL RAPIDLY DETERIORATE THROUGH THE EVENING AND INTO
SATURDAY. EXPECTING A SLIGHT CHANCE SHOWERS FOR MOST AREAS TONIGHT
WITH SCATTERED ACTIVITY FOR THE WHITES. BY EARLY SATURDAY EXPECTING
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FOR MOST AREAS WITH
NUMEROUS SHOWERS IN THE WHITES. SHOWERS AND STORMS WILL INCREASE
DURING THE DAY WITH NUMEROUS SHOWERS FOR A LARGE PART OF THE
FORECAST AREA. THE BULK OF THE WEATHER COMES THROUGH OVERNIGHT
SATURDAY NIGHT AND EARLY SUNDAY WITH NUMEROUS SHOWERS TO CATEGORICAL
FOR THE WHITE MOUNTAINS.

SHOULD SEE ENOUGH SNOW WITH THIS SYSTEM TO JUSTIFY HEAVY SNOW
WARNINGS FOR ALL OF ZONE 19 (NORTHERN GREENLEE)...AND FOR ELEVATIONS
ABOVE 4500 FEET FOR ZONE 29 (SOUTHEAST PINAL) AND ZONE 30 (SOUTHERN
GREENLEE AND GRAHAM COUNTIES). FOR ZONE 33 (EASTERN PIMA CO.) WILL
ISSUE A HEAVY SNOW WARNING FOR THE SANTA CATALINA MOUNTAINS ABOVE
7000 FEET. ELSEWHERE ACROSS THE REMAINDER OF THE CWA WILL ISSUE A
SNOW ADVISORY FOR ELEVATIONS ABOVE 5000 FEET FOR ZONES
32/33/34/35.

ONCE THE SYSTEM PUSHES THROUGH LATE SUNDAY AND INTO MONDAY SHOWERS
WILL QUICKLY TAPER OFF WITH NO PRECIPITATION EXPECTED FROM MONDAY
NIGHT THROUGH FRIDAY AS RIDGING BUILDS IN FROM THE WEST WITH HIGHS
CLIMBING BACK INTO THE MID TO UPPER 70S BY LATE IN THE WEEK.

&&

.FIRE WEATHER...HIGH WINDS THIS AFTERNOON AND EVENING AHEAD OF A
STRONG WINTER WEATHER SYSTEM. WEST WINDS SUSTAINED 25 TO 40 MPH WITH
GUSTS UP TO 50 MPH ARE EXPECTED IN GRAHAM...GREENLEE...AND COCHISE
COUNTIES. ISOLATED SHOWERS HAVE DEVELOPED IN PORTIONS OF SOUTHEAST
ARIZONA THIS AFTERNOON...AND ARE EXPECTED TO BECOME MORE WIDESPREAD
WITH TIME. RAIN IN THE VALLEYS AND SNOW IN THE MOUNTAINS IS EXPECTED
STARTING EARLY TOMORROW MORNING AND CONTINUING THROUGH THE DAY
SATURDAY. EXPECT WINDS TOMORROW TO BE STRONG WITH BREEZY TO WINDY
CONDITIONS EXPECTED. WEST WIND 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
ARE EXPECTED TOMORROW IN COCHISE...SANTA CRUZ...AND EASTERN AND
CENTRAL PIMA COUNTIES. OTHER COUNTIES WILL SEE BREEZY CONDITIONS
WITH VALUES 15 TO 25 MPH AND GUSTS UP TO 35 MPH. EVEN WITH THE
STRONG WINDS...PLENTY OF MOISTURE IN THE AREA SO RH VALUES WILL
REMAIN WELL ABOVE THE 15 PERCENT CRITERIA.

&&

.AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER.
HOWEVER...MOSTLY CLOUDS SKIES TODAY...WITH ISOLATED SHOWERS
STRETCHING FROM CENTRAL PIMA COUNTY NORTHEAST THROUGH SOUTHEAST
PINAL COUNTY. A FEW EMBEDDED THUNDERSTORMS CAN BE EXPECTED AS WELL.
IN ADDITION WINDS HAVE KICKED UP TO 20 TO 35 MPH WITH SOME GUSTS UP
TO 40 MPH IN SOME LOCATIONS. EXPECT STRONG WINDS TO CONTINUE THROUGH
THE EVENING AND THAN AGAIN TOMORROW.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
    WIND ADVISORY IN EFFECT FOR ZONE 19 (NORTHERN GREENLEE)...ZONE
    30 (SOUTHERN GREENLEE AND GRAHAM)...AND ZONE 35 (COCHISE) UNTIL
    7 PM MST FRIDAY.

    WIND ADVISORY IN EFFECT FOR ZONE 32 (CENTRAL PIMA CO.)...ZONE 33
    (EASTERN PIMA CO.)...ZONE 34 (SANTA CRUZ) AND ZONE 35
    (COCHISE) FROM 10 AM MST TO 8 PM MST SATURDAY.

    HEAVY SNOW WARNING IN EFFECT FROM 4 AM MST SATURDAY THROUGH 4 AM
    MST SUNDAY FOR ZONES 19/29/30 ABOVE 4500 FEET.

    HEAVY SNOW WARNING IN EFFECT ABOVE 7000 FEET FROM 4 AM MST
    SATURDAY THROUGH 4 AM MST SUNDAY FOR ZONE 33 (EASTERN PIMA).

    SNOW ADVISORY IN EFFECT ABOVE 5000 FEET FROM 4 AM MST SATURDAY
    THROUGH 4 AM MST SUNDAY FOR ZONE 32/33/34/35.

&&

PUBLIC DISCUSSION...MOLLERE
FIRE WEATHER/AVIATION...ELSLAGER

WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 10, 4:32 AM MST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
432 AM MST FRI MAR 10 2006

AZZ019-111400-
NORTHERN GREENLEE COUNTY-
432 AM MST FRI MAR 10 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST
THIS EVENING...
...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN GREENLEE COUNTY.

.DAY ONE...TODAY AND TONIGHT

WEST WIND SPEEDS WILL INCREASE TO 30 TO 40 MPH LATER THIS MORNING AND
CONTINUE THROUGH THE AFTERNOON HOURS. WIND GUSTS BETWEEN 50 AND 55 MPH
ARE LIKELY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG AND COLD PACIFIC STORM SYSTEM WILL AFFECT THE AREA SATURDAY
AND SUNDAY....POTENTIALLY PRODUCING THE FIRST SIGNIFICANT SNOWFALL
EVENT SINCE EARLY OCTOBER. EARLY ESTIMATES OF SNOWFALL AMOUNTS FOR
THE EVENT ARE EXPECTED TO BE BETWEEN ONE AND TWO FEET. THE WIND WILL
BE VERY GUSTY AT TIMES...WHICH WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ030-111400-
UPPER GILA RIVER VALLEY-
432 AM MST FRI MAR 10 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST
THIS EVENING...
...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING ABOVE 4500 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR GRAHAM AND SOUTHERN GREENLEE
COUNTIES.

.DAY ONE...TODAY AND TONIGHT

WEST WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH LATER THIS MORNING
AND CONTINUE THROUGH THE AFTERNOON HOURS. WIND GUSTS OF 45 TO 50
MPH ARE LIKELY THIS AFTERNOON...AND DUE TO THE RECORD DRY WINTER
SEASON...MAY PRODUCE AREAS OF BLOWING DUST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG AND COLD PACIFIC STORM SYSTEM WILL AFFECT THE AREA SATURDAY
AND SUNDAY....POTENTIALLY PRODUCING THE FIRST SIGNIFICANT SNOWFALL
EVENT OF THE SEASON. THE SNOW LEVEL WILL LOWER TO 4500 FEET BY
SATURDAY MORNING. EARLY ESTIMATES OF SNOWFALL AMOUNTS FOR THE EVENT
ARE EXPECTED TO BE BETWEEN 10 AND 16 INCHES. THE WIND WILL BE VERY
GUSTY AT TIMES...WHICH WILL PRODUCE AREAS OF BLOWING AND DRIFTING
SNOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-111400-
SOUTHEAST PINAL COUNTY-
432 AM MST FRI MAR 10 2006

...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING ABOVE 4500 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PINAL COUNTY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEST WIND SPEEDS
WILL INCREASE TO 20 TO 30 MPH LATER THIS MORNING AND CONTINUE THROUGH
THE AFTERNOON HOURS. WIND GUSTS UP TO 40 MPH ARE LIKELY THIS
AFTERNOON...AND DUE TO THE RECORD DRY WINTER SEASON...MAY PRODUCE AREAS
OF BLOWING DUST...ESPECIALLY ALONG INTERSTATE 10.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG AND COLD PACIFIC STORM SYSTEM WILL AFFECT THE AREA SATURDAY
AND SUNDAY....POTENTIALLY PRODUCING THE FIRST SIGNIFICANT SNOWFALL
EVENT OF THE SEASON. THE SNOW LEVEL WILL LOWER TO 4500 FEET BY
SATURDAY MORNING AND REMAIN THERE THROUGHOUT THE DAY. EARLY ESTIMATES
OF SNOWFALL AMOUNTS FOR THE EVENT...ESPECIALLY NEAR ORACLE...ARE
EXPECTED TO BE BETWEEN 3 AND 6 INCHES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ033-111400-
TUCSON METRO/MARANA/GREEN VALLEY-
432 AM MST FRI MAR 10 2006

...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING ABOVE 4500 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN PIMA COUNTY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEST WIND SPEEDS
WILL INCREASE TO 20 TO 30 MPH LATER THIS MORNING AND CONTINUE THROUGH
THE AFTERNOON HOURS. WIND GUSTS UP TO 40 MPH ARE LIKELY THIS
AFTERNOON...AND DUE TO THE RECORD DRY WINTER SEASON...MAY PRODUCE AREAS
OF BLOWING DUST...ESPECIALLY ALONG INTERSTATE 10 AND 19.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG AND COLD PACIFIC STORM SYSTEM WILL AFFECT THE AREA SATURDAY
AND SUNDAY....POTENTIALLY PRODUCING THE FIRST SIGNIFICANT SNOWFALL
EVENT OF THE SEASON. THE SNOW LEVEL WILL LOWER TO 4500 FEET BY
SATURDAY MORNING. EARLY ESTIMATES OF SNOWFALL AMOUNTS FOR THE EVENT
ARE EXPECTED TO BE BETWEEN 8 TO 12 INCHES. THE WIND WILL BE VERY GUSTY
AT TIMES...WHICH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ035-111400-
COCHISE COUNTY-
432 AM MST FRI MAR 10 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST
THIS EVENING...
...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING ABOVE 4500 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COCHISE COUNTY.

.DAY ONE...TODAY AND TONIGHT

WEST WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH LATER THIS MORNING
AND CONTINUE THROUGH THE AFTERNOON HOURS. WIND GUSTS OF 45 TO 50
MPH ARE LIKELY THIS AFTERNOON...AND DUE TO THE RECORD DRY WINTER
SEASON...MAY PRODUCE AREAS OF BLOWING DUST...ESPECIALLY ALONG
INTERSTATE 10 OFF THE WILLCOX PLAYA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG AND COLD PACIFIC STORM SYSTEM WILL AFFECT THE AREA SATURDAY
AND SUNDAY....POTENTIALLY PRODUCING THE FIRST SIGNIFICANT SNOWFALL
EVENT OF THE SEASON. THE SNOW LEVEL WILL LOWER TO 4500 FEET BY
SATURDAY MORNING. EARLY ESTIMATES OF SNOWFALL AMOUNTS FOR THE
EVENT ARE EXPECTED TO BE BETWEEN 2 AND 6 INCHES. THE WIND WILL BE
VERY GUSTY AT TIMES...WHICH WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW. THIS MAY CAUSE TRAVEL PROBLEMS ALONG INTERSTATE 10
THROUGH TEXAS CANYON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ034-111400-
SANTA CRUZ COUNTY-
432 AM MST FRI MAR 10 2006

...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING ABOVE 4500 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SANTA CRUZ COUNTY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEST WIND SPEEDS
WILL INCREASE TO 20 TO 30 MPH LATER THIS MORNING AND CONTINUE THROUGH
THE AFTERNOON HOURS. WIND GUSTS UP TO 40 MPH ARE LIKELY THIS
AFTERNOON...AND DUE TO THE RECORD DRY WINTER SEASON...MAY PRODUCE AREAS
OF BLOWING DUST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG AND COLD PACIFIC STORM SYSTEM WILL AFFECT THE AREA
SATURDAY AND SUNDAY....POTENTIALLY PRODUCING THE FIRST SIGNIFICANT
SNOWFALL EVENT OF THE SEASON. THE SNOW LEVEL WILL LOWER TO 4500
FEET BY SATURDAY MORNING. EARLY ESTIMATES OF SNOWFALL AMOUNTS FOR
THE EVENT ARE EXPECTED TO BE BETWEEN 2 AND 8 INCHES. THE WIND WILL
BE VERY GUSTY AT TIMES...WHICH WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-032-111400-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
432 AM MST FRI MAR 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL PIMA COUNTY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WEST WIND SPEEDS WILL
INCREASE TO 15 TO 25 MPH LATER THIS MORNING AND CONTINUE THROUGH
THE AFTERNOON HOURS. WIND GUSTS NEAR 35 MPH ARE LIKELY THIS
AFTERNOON WHICH MAY PRODUCE AREAS OF BLOWING DUST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JRG

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 4:01 AM MSTWinter Storm WatchTWC11 hr
Mar 10, 3:01 PM MSTHeavy Snow WarningTWC44 hr
Mar 10, 3:01 PM MSTSnow AdvisoryTWC44 hr

Nearby

Wind Advisories in Arizona, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.